Please use this identifier to cite or link to this item:
|Title:||On θ-closed sets and some forms of continuity|
|Publisher:||Archivum Mathematicum (BRNO)|
|Citation:||Archivum Mathematicum (BRNO) vol. 40 (2004), pp. 383-393|
|Abstract:||In this paper, we further the study of θ-compactness a generalization of quasi-H- closed sets and its applications to some forms of continuity using θ-open and δ-open sets. Among other results, it is shown a weakly θ-retract of a Hausdorff space X is a δ-closed subset of X.|
|Appears in Collections:||Fulltext Publications|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.